# SDR SWAA2024121258270

- Difficulty date: November 9, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 65,788 hours, 39,238 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED 1016 BTW STR 3L TO STR 3R AT VERTICAL STABILIZER 2024-701498<[01] REPLACED SUPPORT ANGLE AND FASTENERS LOCATED 1016 BTW STR 3L TO STR 3R AT VERTICAL STABILIZER IAW B737-700 SRM 51-40-02 ;SRM 51-10-02 ITEM 9 AND DWG 176A3101 SHEET 4 REV - SEE INDIVIDUAL SIGNOFFS BELOW;[02] REPLACED SUPPORT ANGLE AND FASTENERS LOCATED 1016 BTW STR 3L TO STR 3R AT VERTICAL STABILIZER IAW B737-700 SRM 51-40-02 ;SRM 51-10-02 ITEM 9 AND DWG 176A3101 SHEET 4 REV - SEE INDIVIDUAL SIGNOFFS BELOW.
